# SDR ASOA2015070213248

- Difficulty date: June 10, 2015
- Submitted: July 2, 2015
- Operation: Air carrier
- Aircraft: N925EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7831
- Aircraft time: 25,717 hours, 24,843 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN PASSENGER COMPARTMENT UNDER FLOORBOARDS AT FS 484.00 ON LBL 36.00, THE INTERCOSTAL PEVIOUS REPAIR ATTACHMENT ANGLE IS CRACKED.   C/W REO 601R-53-41-1917.  REO 601R-53-41-1917 HAS BEEN ACCOMPLISHED.
